Aa
A
A
Close
Avatar_universal
curacné
hi!
i'm 26 years old and i used to have regular cycles (28 days), but from 2 months i'm taking a cure for acne which is "curacné" and my 1st period after the 1st take was 2 days late and here's my second which is about 5 days late and still no signs of pregnancy or for the coming period except gases in the stomach (sorry)...
How should i deal with that? :-/
Cancel
1 Answers
Page 1 of 1
1711789_tn?1361311607
Hi there!

Periods may tend to be delayed due to stress (physical or mental), recent weight change, any systemic illness etc. Slight delays in period should not be anything to worry about and you may just try to relax yourself. Longer delays by 2-3 moths in the absence of a pregnancy would implicate an evaluation by a gynaecologist for secondary reasons like hormonal/ endocrine imbalances, PCOD etc.
Hope this information helps.

Take care!
Comment
Cancel
1711789_tn?1361311607
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
curacné
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources
Top Dermatology Answerers
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
4851940_tn?1385441629
Blank
jemma116
United Kingdom